# SDR SWIA201127466

- Difficulty date: July 6, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 44,057 hours, 37,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND IN AVIONICS BAY AT FS 349.00 STR 25-27.  (C-CHECK)  REPAIRED PER SRM.
